# SDR QXEA9900120

- Difficulty date: December 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT-HAND MAIN LANDING GEAR WHEEL BY DOOR HINGE HAS WORN STEPWEAR INSIDE WHEEL BAY OPENING AT BOTH FORWARD AND AFT ENDS.  REPAIRED IAW FOKKER SRM 51-01-01 AND SRM 53-01-01, PAGE 6 PARAGRAPH B4.
